MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US RECLAIM PRX TRL SHAFT INSERTER; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS INC US RECLAIM PRX TRL SHAFT INSERTER; HIP INSTRUMENT/TRIAL
Catalog Number 297531105
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that proximal trial shaft inserter broke in two pieces during surgery and was discarded by the hospital.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: it was reported that proximal trial shaft inserter broke in two pieces during surgery and was discarded by the hospital.

Brand Name
RECLAIM PRX TRL SHAFT INSERTER
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6834466
Report Number1818910-2017-23822
Device Sequence Number19020324
Product Code HXD
UDI-Device Identifier10603295156383
UDI-Public10603295156383
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297531105
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/01/2017
Supplement Date Received by Manufacturer06/13/2018
Initial Report FDA Received Date08/31/2017
Supplement Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1